MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® GLASS WESTERGREN BLOOD SEDIMENTATION RATE DETERMINATION TUBES; BLOOD COLLECTION TUBE

BECTON, DICKINSON & CO. BD VACUTAINER® GLASS WESTERGREN BLOOD SEDIMENTATION RATE DETERMINATION TUBES; BLOOD COLLECTION TUBE
Catalog Number 369741
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for rubber stopper issues with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion - this occurred during the stopper/shield assembly process.The stopper was pushed in crooked.
 
Event or Problem Description
It was reported that a rubber stopper of the bd vacutainer® glass westergren blood sedimentation rate determination tubes was assembled in the wrong direction.No injury or medical intervention reported.

Brand Name
BD VACUTAINER® GLASS WESTERGREN BLOOD SEDIMENTATION RATE DETERMINATION TUBES
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7119692
Report Number1917413-2017-00603
Device Sequence Number1824465
Product Code JKA
UDI-Device Identifier00382903697410
UDI-Public00382903697410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2017
Device Catalogue Number369741
Device Lot Number5175998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2016
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;